
When I learned about a company called Genexa, I was beyond excited! The product we use the most is their pain & fever reliever for children, a safer alternative to Children’s Tylenol.
Below you can compare the ingredients in both products. They both have the same amount of Acetaminophen (160mg/5mL). But when it comes to the inactive ingredients, that is where we see the differences.

Red 40 and other artificial food dyes are something I try to limit. It’s shown to cause allergies, hyperactivity, migraines, etc. in children. I also have friends/the kids’ classmates who have had allergic reactions and seizures from artificial dyes. (I’m not perfect with this- if it’s Halloween or popsicles are handed out at school, I let kids have the treat with artificial dye.) I’m also not a huge fan of the sucralose and high fructose corn syrup.
Genexa is formulated with acetaminophen, organic agave syrup, organic blueberry flavor, citrus extract, non-GMO flavor and purified water. No other crap and fillers!

Let’s talk cost. Everywhere I’ve seen the two medications, Genexa has cost more than Tylenol. The cheapest I’ve seen the Genexa Kids’ Pain & Fever was at Walmart for $6.27. They had Children’s Tylenol for $5.97(both were 4 oz sizes.) So the cost difference is only $.30 and definitely worth it in my opinion.
Next time your child is sick consider this safer, cleaner option.
Genexa also makes other medications for both kids and adults.
(Disclaimer: I am not a doctor. I’m simply a mom that likes to research ingredients and alternative products for my family & friends. Definitely check with your doctor before trying new medications, diets, etc. and do not try products I recommend if you are allergic to their ingredients.)